Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Lamberto Cesari
Title: Asymptotic behavior and stability problems in ordinary differential equations
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, No. 16. Berlin-Göttingen-Heidelberg, Springer, 1959, 7+271 pp. DM 68.

Review Information:

Reviewer: S. Lefschetz
Journal: Bull. Amer. Math. Soc. 66 (1960), 147-148
DOI: https://doi.org/10.1090/S0002-9904-1960-10410-7